MAUDE Adverse Event Report: STERIS CORPORATION V.MUELLER; CLAMP

STERIS CORPORATION V.MUELLER; CLAMP
Model Number CV5050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their fogarty hydragrip clamp broke.Another clamp was used to complete the procedure which resulted in a short delay.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation; however, an exact cause of the reported event could not be determined.The device subject of the reported event was manufactured in 1988 and is approximately 37 years old.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.Udi related data clarification - the device subject of the event was manufactured prior to udi compliance, therefore, udi is not applicable and was not included in the mdr.

Brand Name
V.MUELLER
Common Device Name
CLAMP
Manufacturer (Section D)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key22482347
Report Number1923569-2025-00009
Device Sequence Number8668676
Product Code DXC
UDI-Device Identifier10885403036354
UDI-Public(01)10885403036354
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCV5050
Device Catalogue NumberCV5050
Device Lot NumberNC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/1988
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown